# SDR AALA202201248171

- Difficulty date: January 21, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- Aircraft time: 85,311 hours, 10,803 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AIR LEAK HISS COMING FROM DOOR R3 LOWER FORWARD CORNER. FOUND GIRT BAR MATERIAL UNDER SEAL, ADJUSTED GIRT BAR MATERIAL AWAY FROM SEAL, PRESSURIZED CABIN - NO LEAKS NOTED PER AMM 52-11-00.
